# SDR CALA2009100700606

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,855 hours, 10,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 146A12423
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELT FRAME AT STA 727H IS BENT AT RIGHT TRANSITION PANEL.  ACCOMPLISHED FRAME REPAIR PER EC/RA 5310-05026 AT STA 727H AND STR 25R.
